# SDR C2XA01IA106

- Difficulty date: January 8, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12006158002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT HAND AFT BUTT STRAP WAS FOUND TO BE CORRODED FROM STATION 12130.0 TO 13509.0.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IN ACCORDANCE WITH EMB-120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
